# SDR DALA2024071007009

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 28,906 hours, 10,995 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A481053
- Part serial: 440051
- Condition: Sparks
- Location: Cockpit
- Part time: 100,039 hours, 10,016 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5148504) PILOT SIDE WINDOW STARTED HAVING ELECTRICAL SPARKLES ALONG THE FWD EDGE--BUBBLE APPEARED IN OUTER PANE TURNED OFF WINDOW HEAT FOR THAT WINDOW R/R LEFT SIDE WINDOW HEAT CONREOLLER PER B737 AMM 30-41-R/R LEFT SIDE WINDOW PER B737 AMM 56-12. OPS AND LEAK CKS OK.
